I was given a script for the 75mg regular tablet. I have taken before and what has happened in the past is I have gotten weird vivid dreams but mostly what bothers me is I act spaced out and I have tremors at work. I am a plumber and it just doesn't look well for me to be spacey and shake while talking to customers or fixing their stuff. So I was wondering this time if I could take a half at first until my body gets used to it and also what time of day would be better to take so I am not a zombie in the afternoon? My dosage is one 75mg tablet twice a day. My doctor is a sadist, when I mentioned to him my concerns about acting weird in front of customers his basic response was for me to suck it up an deal with it. That would be fine if I stayed at home all day but not in front of customers and get complaints and get fired. Thanks for your help.
Hello, believe me I understand where you're coming from, I'm a teacher. Before you do that you really need to talk to your doc. He probably said that because the symptoms usually don't last that long. You could start when you know you're off work for a couple days, or, I think your can get a lower dose under The Zyban name same stuff different problem> Not sure if you've got insurance but you may speak to him about lower dose this way if you can't cut it. hope this helps a little, keep in touch!
Admiral, Yeah, vivd dreams are def part of the pkg of Side Effects (SEs)... Typically, the SEs dissipate in a week or two... though the vivid dreams may stay. Tremmors again, usually will go away after several weeks time... Just remember, the long-term fix justifies the short-term (break-in time). I wish you well sir!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Oct 2011 • 3 answers
Posted 26 Jul 2013 • 4 answers
Posted 11 Feb 2016 • 2 answers
Posted 15 Feb 2016 • 3 answers
Posted 2 days 14 hours ago • 1 answer